Q:

 I have been taking Diovan 80 for two years. I have tolerated it well with the exception of ringing in my ears. I now am having a nervous feeling and have rapid pounding in my ears. This happened when I was on topryl xl.

Is it possible to not tolerate medications after a few years? I am also on thyroid medication. Levothyroxin 75 which was changed recently to Levothyroxine. Any suggestions?  My doctor does not want to change medications, but I do.

A:

 Talk to your doctor. You can develop reactions to a medication at any time. Usually reactions occur when you first start taking a drug. You have been taking the Diovan for two years, but just recently changed your thyroid medication. It is more likely your new symptoms are related to your thyroid medication. Some people are sensitive to different brands of the same type of thyroid medication

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally